2 doctors weighed in:

Does the ingestion of antibiotics often lead to thrush?

2 doctors weighed in
Dr. Keegan Duchicela
Family Medicine
1 doctor agrees

In brief: It can.

With antibiotics, you run the risk of yeast infections like thrush (as well as vaginal yeast infections).
You also strip out good bacteria in your intestines which can take months to replenish, cause diarrhea and nasty infections like c. Diff. And remember, most bronchitis and sinusitis don't need antibiotics!

In brief: It can.

With antibiotics, you run the risk of yeast infections like thrush (as well as vaginal yeast infections).
You also strip out good bacteria in your intestines which can take months to replenish, cause diarrhea and nasty infections like c. Diff. And remember, most bronchitis and sinusitis don't need antibiotics!
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors